Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 199, NWS Atlanta, GA

June 24, 2015Baldwin County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2015, 5:58 PM EDT for Baldwin County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2015, 5:58 PM EDT (21:58 UTC)
Expired
Jun 24, 2015, 6:28 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Baldwin County, GA

The radar

The Robins AFB radar (KJGX), 51 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:46 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2208 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WUUS52 KFFC 242158
SVRFFC
GAC009-242245-
/O.NEW.KFFC.SV.W.0199.150624T2158Z-150624T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT WED JUN 24 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BALDWIN COUNTY IN CENTRAL GEORGIA...

* UNTIL 645 PM EDT

* AT 557 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MILLEDGEVILLE...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MILLEDGEVILLE...MIDWAY-HARDWICK...MERIWETHER...ALLENWOOD...
  SCOTTSBORO AND HARDWICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3298 8333 3318 8340 3318 8335 3317 8333
      3317 8332 3318 8332 3318 8330 3319 8329
      3319 8326 3318 8321 3304 8314
TIME...MOT...LOC 2157Z 335DEG 9KT 3316 8328 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
911 
WWUS52 KFFC 242228 RRA
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT WED JUN 24 2015

GAC009-242238-
/O.CAN.KFFC.SV.W.0199.000000T0000Z-150624T2245Z/
BALDWIN GA-
628 PM EDT WED JUN 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BALDWIN COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EAST CENTRAL GEORGIA.

LAT...LON 3298 8333 3318 8340 3318 8335 3317 8333
      3317 8332 3318 8332 3318 8330 3319 8329
      3319 8326 3318 8321 3304 8314
TIME...MOT...LOC 2227Z 335DEG 9KT 3309 8324 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:29 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 24, 3:29 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 PM EDT WED JUN 24 2015

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

UPPER RIDGE CONTINUES TO SLOWLY FLATTEN AND RETREAT TO THE WEST.
STRONG HEATING AND WEAKENING UPPER SUPPRESSION HAS LED TO SCATTERED
STRONG TO SEVERE THUNDERSTORM INITIATION ALREADY THIS AFTERNOON.
SHOULD SEE ACTIVITY PEAK IN COVERAGE AND INTENSITY BETWEEN NOW AND
SUNDOWN. HAVE ALREADY RECEIVED A FEW REPORTS OF WIND DAMAGE AND THAT
SHOULD BE THE PRIMARY THREAT. HAIL AN INCH OR LESS IS ALSO POSSIBLE.
THUNDERSTORM COVERAGE AND INTENSITY IS EXPECTED TO DIMINISH QUICKLY
AFTER SUNDOWN...BUT WITH THE FORECAST AREA ON THE PERIPHERY OF THE
RIDGE I WILL BE KEEPING AT LEAST A SLIGHT CHANCE OF CONVECTION
THROUGH THE OVERNIGHT PERIOD.

FOR TOMORROW AND TOMORROW NIGHT...RIDGE CONTINUES TO WEAKEN BUT
STILL EXERTING SOME INFLUENCE OVER THE AREA SO SOME INCREASE IN
PRECIPITATION CHANCES FOR TOMORROW AFTERNOON/EVENING BUT STILL
CHANCE POPS AT BEST FOR RIGHT NOW. ISOLATED SEVERE THUNDERSTORMS
CANNOT BE RULED OUT ONCE AGAIN.

THURSDAY TEMPERATURES REMAIN ABOVE SEASONAL NORMALS...BUT SLIGHTLY
LOWER AFTERNOON MAX TEMPERATURES SHOULD KEEP HEAT INDEX VALUES BELOW
HEAT ADVISORY CRITERIA.

20

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...

NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST GRIDS. PLEASE
SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

11

PREVIOUS LONG TERM FORECAST DISCUSSION /THURSDAY NIGHT THROUGH
TUESDAY/...

GUIDANCE IN FAIRLY DECENT CONSENSUS WITH THE FORECAST AS WE SHIFT
INTO A MORE ACTIVE PATTERN WITH THE LONG AWAITED RETURN OF THE UPPER
TROUGH...PROGGED TO DIG AND AMPLIFY INTO THE SOUTHEAST STARTING
FRIDAY. WHILE IT IS A WELCOMED CHANGE FOR COOLER TEMPS...IT WILL
HAVE TO COME WITH A SIDE EFFECT OF MORE ACTIVE PRECIP POTENTIAL AS
WE BECOME SUSCEPTIBLE FOR DISTURBANCES TRACKING ALONG THE UPPER
FLOW. THE FIRST OF WHICH PHASES WITH AN ENHANCED MOISTURE FIELD FROM
THE SOUTH AND SHOULD BRING LIKELY CHANCES OF SHOWERS AND STORMS FOR
FRIDAY. QUICKLY ON THE HEELS OF THIS...MODELS INDICATE A COLD FRONT
PASSAGE PROGGED TO PUSH ACROSS THE CWA SATURDAY AFTERNOON INTO
OVERNIGHT. WHILE GUIDANCE HAS SOME SUBTLE DISCREPANCIES ON STRENGTH
AND TIMING OF THIS...IT IS STILL RATHER ROBUST FOR THIS TIME OF YEAR
AND BRINGS SOME MARGINAL ENVIRONMENTAL SHEAR...THEREFORE HAS
POTENTIAL OF MORE ORGANIZED STORM MODES. HAVE GONE LIKELY POPS AREA
WIDE FOR SATURDAY WITH EVEN SOME CATEGORICAL POPS IN THE NORTH.
STORM TOTAL QPF FROM THE FRIDAY THRU EARLY SUNDAY PERIOD RESULT IN
UPWARDS OF 2 INCHES FOR THE FAR NORTH TO NEAR 1 INCH IN CENTRAL
GA...THOUGH HIGHER LOCALIZED AMOUNTS WILL LIKELY BE THE CASE.

POST-FRONTAL SUNDAY SHOULD HAVE TEMPS FEELING DOWNRIGHT PLEASANT
COMPARED TO WHAT WE HAVE HAD TO DEAL WITH THE LAST FEW WEEKS AND
MOST LOCATIONS SHOULD BE IN THE LOW TO MID 80S...ABOUT 5 DEGREES
BELOW CLIMO. AS THE FRONT PUSHES SOUTHEAST OF THE AREA...THERE
SHOULD BE A BREAK IN POPS THOUGH THE UPPER TROUGH AXIS STAYS WEST OF
THE AREA AND MODELS REALLY START TO DIVERGE IN THE EVOLUTION OF
ADDITIONAL DISTURBANCES TRAVERSING THE FLOW GOING INTO EARLY NEXT
WEEK. CANNOT RULE OUT A ROGUE MCS OR TWO POSSIBLY COMING ACROSS
THE TENNESSEE VALLEY OR MORE FOCUSED ROUNDS OF CONVECTION ANYTIME
AFTER MONDAY. TO DIFFICULT TO PIN DOWN ATTM FOR GREATER THAN LOW
END CHANCE POPS.

BAKER

&&

.CLIMATE...

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996

&&

.AVIATION...
18Z UPDATE...

VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD
OUTSIDE OF CONVECTION. LOCAL MVFR OR LOWER VISIBILITIES ARE POSSIBLE
06Z-14Z. THE BEST CHANCES FOR MORE WIDESPREAD THUNDERSTORM COVERAGE
WILL BE GENERALLY 20Z-02Z. HAVE INCLUDED A TEMPO FOR THUNDER AT ALL
TAF SITES THIS AFTERNOON. WINDS WILL REMAIN WESTERLY...GENERALLY
10KT OR LESS WITH VARIABLE WINDS 10-15KT WITH GUSTS OVER 25KT IN THE
VICINITY OF THUNDERSTORMS.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM ON TIMING AND COVERAGE OF CONVECTION...HIGH ALL OTHER
ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          75  94  75  93 /  30  30  30  60
ATLANTA         77  93  75  90 /  30  40  30  60
BLAIRSVILLE     68  89  69  86 /  30  30  20  60
CARTERSVILLE    74  92  74  89 /  30  40  30  70
COLUMBUS        75  93  76  90 /  30  50  40  60
GAINESVILLE     76  92  74  90 /  30  30  30  60
MACON           73  93  75  93 /  30  50  30  60
ROME            72  93  74  90 /  30  30  30  70
PEACHTREE CITY  73  93  73  90 /  30  50  30  60
VIDALIA         74  94  75  93 /  30  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...FANNIN...FAYETTE...
FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JOHNSON...JONES...LAMAR...LAURENS...
LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TOWNS...
TROUP...TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WEBSTER...WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...20
LONG TERM....11
AVIATION...20
Hazardous weather outlook, Jun 24, 3:06 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT WED JUN 24 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
306 PM EDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS WILL IMPACT NORTH AND CENTRAL
GEORGIA THROUGH THIS EVENING. SOME OF THE STORMS WILL BE SEVERE...
PRODUCING WINDS IN EXCESS OF 60 MPH...CAPABLE OF KNOCKING DOWN TREES
AND POWERLINES...ALONG WITH CAUSING MINOR STRUCTURAL DAMAGE. HAIL UP
TO QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY
RAINFALL CAN ALSO BE EXPECTED. IN ADDITION TO THE DAMAGING WIND
THREAT...THE HEAVY RAIN COULD CAUSE ISOLATED FLASH FLOODING...
ESPECIALLY IN URBAN AREAS...LOW LYING AND POOR DRAINAGE LOCATIONS.
EXPECT STORMS AND THE SEVERE THREAT TO DIMINISH ACROSS THE AREA
AFTER SUNSET THIS EVENING.

DUE TO HEAT INDEX VALUES AROUND 105 DEGREES ACROSS PORTIONS OF
CENTRAL GEORGIA...A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THIS EVENING.

WEATHER HAZARDS...

DAMAGING WINDS IN EXCESS OF 60 MPH...HAIL UP TO QUARTERS...FREQUENT
LIGHTNING...AND VERY HEAVY RAIN THROUGH AT LEAST 8 PM EDT THIS
EVENING.

DANGEROUS HEAT INDEX LEVELS AROUND 105 DEGREES ACROSS PORTIONS OF
CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT
HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF
EAST AND CENTRAL GEORGIA. AN ADDITIONAL HEAT ADVISORY MAY VERY
WELL BE NEEDED ON THURSDAY.

WHILE SCATTERED THUNDERSTORMS ARE POSSIBLE ON THURSDAY IN A
SIMILAR SITUATION AS WEDNESDAY...MORE WIDESPREAD SHOWERS AND
THUNDERSTORMS ARE EXPECTED FOR FRIDAY AS A DISTURBANCE TRACKS
ACROSS THE AREA...AND ALSO SATURDAY INTO EARLY SUNDAY WITH A COLD
FRONT PUSHING SOUTHEASTWARD. SOME STORMS REACHING STRONG TO
POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT EACH DAY. GUSTY
WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN
THREATS.

THUNDERSTORMS CANNOT BE RULED OUT ALSO ON MONDAY AND
TUESDAY...THOUGH CHANCES REMAIN LOWER DUE TO UNCERTAINTY IN THE
FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS BEING REQUESTED AT THIS TIME DUE TO SEVERE
WEATHER ACROSS NORTH AND CENTRAL GEORGIA. DAMAGING WINDS ARE THE
PRIMARY THREAT WITH THUNDERSTORMS. SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

DJN

In the hours before

Special weather statement, Jun 24, 5:31 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT WED JUN 24 2015

GAZ020-242200-
BARTOW GA-
531 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BARTOW COUNTY UNTIL 600 PM EDT...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EMERSON...OR NEAR CARTERSVILLE...MOVING
SOUTH AT 25 MPH.

WIND GUSTS OF 40 MPH...SMALL HAIL... FREQUENT LIGHTNING AND HEAVY
RAIN ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW COUNTY THROUGH 600
PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CARTERSVILLE...EMERSON...RED TOP MOUNTAIN STATE PARK AND GEORGE
WASHINGTON CARVER ST PK.

RAINFALL AMOUNTS TO NEAR ONE INCH ARE POSSIBLE IN A SHORT TIME.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHWESTERN GEORGIA.

LAT...LON 3423 8466 3408 8466 3408 8485 3421 8485
TIME...MOT...LOC 2130Z 346DEG 22KT 3414 8475
Local storm report, Jun 24, 5:34 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT WED JUN 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND DMG     DACULA                  33.99N  83.90W
06/24/2015                   GWINNETT           GA   PUBLIC

            PUBLIC SUBMITTED A REPORT OF SEVERAL SNAPPED
            TREES...ONE BEING A 60 FOOT ELM TREE. MANY SMALLER LIMBS
            ALSO FELL TO THE GROUND.

&&

EVENT NUMBER FFC1500419

KOVACIK
Special weather statement, Jun 24, 5:38 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT WED JUN 24 2015

GAZ012-242200-
GORDON GA-
538 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN GORDON COUNTY UNTIL 600 PM EDT...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RESACA...OR NEAR CALHOUN...MOVING SOUTH AT
20 MPH. EXPECT STRONG WINDS TO 45 MPH AND SMALL HAIL UP TO 1/2 INCH.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHWESTERN GEORGIA.

LAT...LON 3463 8491 3462 8491 3462 8486 3461 8486
      3461 8475 3458 8465 3448 8466 3444 8466
      3441 8465 3440 8506 3462 8500 3462 8493
      3463 8493
TIME...MOT...LOC 2137Z 355DEG 16KT 3458 8488

DJN
Special weather statement, Jun 24, 5:38 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT WED JUN 24 2015

GAZ049-060-242215-
MORGAN GA-PUTNAM GA-
538 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MORGAN AND PUTNAM COUNTIES UNTIL 615 PM EDT...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES SOUTHEAST OF MADISON
OR 5 MILES NORTH OF ROCK EAGLE...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS MORGAN AND PUTNAM COUNTIES THROUGH 615 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...PHOENIX...SWORDS...PARKS MILL...HARMONY...ROCK EAGLE 4-H
CENTER AND GODFREY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHEASTERN GEORGIA.

LAT...LON 3334 8341 3347 8352 3354 8342 3356 8331
      3349 8328 3347 8328 3346 8326 3344 8326
      3342 8324
TIME...MOT...LOC 2137Z 311DEG 5KT 3348 8337
Special weather statement, Jun 24, 5:41 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT WED JUN 24 2015

GAZ084-242215-
WILKINSON GA-
541 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 50 MPH WINDS
IN WILKINSON COUNTY UNTIL 615 PM EDT...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR IVEY...OR 8 MILES NORTHWEST OF IRWINTON...
MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT
MOVES ACROSS WILKINSON COUNTY THROUGH 615 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
IRWINTON...GORDON...IVEY AND MCINTYRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
CENTRAL GEORGIA.

LAT...LON 3289 8337 3298 8320 3289 8308 3274 8327
TIME...MOT...LOC 2140Z 311DEG 5KT 3291 8324
Special weather statement, Jun 24, 5:45 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT WED JUN 24 2015

GAZ052-242215-
HEARD GA-
545 PM EDT WED JUN 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN HEARD COUNTY
UNTIL 615 PM EDT...

AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FRANKLIN...MOVING SOUTHWEST AT 10 MPH.

WIND GUSTS OF 40 MPH... FREQUENT LIGHTNING AND BRIEF HEAVY RAIN ARE
LIKELY AS THIS STORM MOVES ACROSS HEARD COUNTY THROUGH 615 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
FRANKLIN...GLENN...TEXAS AND WARESVILLE.

RAINFALL AMOUNTS UP TO AN INCH IN A SHORT TIME IS POSSIBLE. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
WEST CENTRAL GEORGIA.

LAT...LON 3335 8516 3329 8496 3320 8501 3317 8508
      3319 8510 3320 8510 3320 8511 3318 8511
      3318 8512 3316 8512 3313 8523 3314 8524
      3326 8526
TIME...MOT...LOC 2143Z 025DEG 8KT 3324 8513

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:04 PM EDTSpecial Weather StatementFFCTaliaferro56 min
Jun 24, 2:14 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett46 min
Jun 24, 2:20 PM EDTSpecial Weather StatementFFCHaralson40 min
Jun 24, 2:23 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes52 min
Jun 24, 2:27 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor48 min
Jun 24, 2:31 PM EDTSpecial Weather StatementFFCMonroe44 min
Jun 24, 2:34 PM EDTSevere Thunderstorm WarningFFCCobb41 min
Jun 24, 2:49 PM EDTSpecial Weather StatementFFCDeKalb26 min
Jun 24, 2:56 PM EDTSevere Thunderstorm WarningFFCHaralson34 min
Jun 24, 3:03 PM EDTSpecial Weather StatementFFCForsyth42 min
Jun 24, 3:13 PM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 24, 3:13 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Taliaferro47 min
Jun 24, 3:19 PM EDTSpecial Weather StatementFFCTowns41 min
Jun 24, 3:20 PM EDTSevere Thunderstorm WarningFFCGwinnett40 min
Jun 24, 3:22 PM EDTSpecial Weather StatementFFCSpalding23 min
Jun 24, 3:26 PM EDTSpecial Weather StatementFFCWalton34 min
Jun 24, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 24, 3:30 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett28 min
Jun 24, 3:36 PM EDTSpecial Weather StatementFFCHenry24 min
Jun 24, 3:40 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton50 min
Jun 24, 3:45 PM EDTSevere Thunderstorm WarningFFCWalton45 min
Jun 24, 3:50 PM EDTFlash Flood WarningFFCGwinnett6 hr
Jun 24, 3:59 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett46 min
Jun 24, 4:03 PM EDTSevere Thunderstorm WarningFFCClayton, Henry42 min
Jun 24, 4:07 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding38 min
Jun 24, 4:07 PM EDTSevere Thunderstorm WarningFFCHall, Jackson38 min
Jun 24, 4:13 PM EDTSevere Thunderstorm WarningFFCBanks, Hall47 min
Jun 24, 4:20 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale40 min
Jun 24, 4:23 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield52 min
Jun 24, 4:23 PM EDTSevere Thunderstorm WarningFFCSumter52 min
Jun 24, 4:27 PM EDTSpecial Weather StatementFFCFayette33 min
Jun 24, 4:30 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton30 min
Jun 24, 4:32 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton25 min
Jun 24, 4:34 PM EDTSpecial Weather StatementFFCHancock26 min
Jun 24, 4:38 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton39 min
Jun 24, 4:43 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more47 min
Jun 24, 4:49 PM EDTSpecial Weather StatementFFCBanks26 min
Jun 24, 4:51 PM EDTSevere Thunderstorm WarningFFCWhitfield39 min
Jun 24, 4:55 PM EDTSpecial Weather StatementFFCBaldwin35 min
Jun 24, 5:05 PM EDTSevere Thunderstorm WarningFFCClayton, Fulton40 min
Jun 24, 5:05 PM EDTSevere Thunderstorm WarningFFCBaldwin, Wilkinson40 min
Jun 24, 5:07 PM EDTSpecial Weather StatementFFCHenry, Jasper, Newton38 min
Jun 24, 5:10 PM EDTSpecial Weather StatementFFCMadison65 min
Jun 24, 5:13 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield33 min
Jun 24, 5:16 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas22 min
Jun 24, 5:29 PM EDTSpecial Weather StatementFFCCoweta, Fayette31 min
Jun 24, 5:31 PM EDTSpecial Weather StatementFFCBartow29 min
Jun 24, 5:35 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth40 min
Jun 24, 5:38 PM EDTSpecial Weather StatementFFCGordon22 min
Jun 24, 5:41 PM EDTSpecial Weather StatementFFCWilkinson34 min
Jun 24, 5:44 PM EDTSevere Thunderstorm WarningFFCGordon31 min
Jun 24, 5:45 PM EDTSpecial Weather StatementFFCHeard30 min
Jun 24, 5:49 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson41 min
Jun 24, 5:55 PM EDTSevere Thunderstorm WarningFFCCherokee50 min
Jun 24, 5:57 PM EDTSevere Thunderstorm WarningFFCMorgan, Putnam31 min
Jun 24, 6:00 PM EDTSpecial Weather StatementFFCCoweta30 min
Jun 24, 6:08 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth27 min
Jun 24, 6:15 PM EDTSpecial Weather StatementFFCPeach30 min
Jun 24, 6:24 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding, Polk51 min
Jun 24, 6:26 PM EDTSpecial Weather StatementFFCTaylor34 min
Jun 24, 6:28 PM EDTSpecial Weather StatementFFCDawson32 min
Jun 24, 6:33 PM EDTSevere Thunderstorm WarningFFCDawson, Pickens42 min
Jun 24, 6:40 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot38 min
Jun 24, 6:47 PM EDTSpecial Weather StatementFFCCherokee28 min
Jun 24, 6:52 PM EDTSpecial Weather StatementFFCCandler23 min
Jun 24, 6:59 PM EDTSpecial Weather StatementFFCLumpkin31 min
Jun 24, 7:02 PM EDTSpecial Weather StatementFFCHarris28 min
Jun 24, 7:10 PM EDTSpecial Weather StatementFFCPaulding35 min
Jun 24, 7:19 PM EDTSpecial Weather StatementFFCCobb26 min
Jun 24, 7:26 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee34 min
Jun 24, 7:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 24, 7:38 PM EDTSevere Thunderstorm WarningFFCMuscogee30 min
Jun 24, 7:41 PM EDTSpecial Weather StatementFFCHaralson34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.